# SDR COMA0260387

- Difficulty date: June 24, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 12,597 hours, 12,689 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

FLIGHT 5494 IDG CAUTION MESSAGE AND GEN 1 OFF MESSAGE.DEFERRED MAINTENANCE ON L/H IDG PER MEL.
